RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1974, Volume 8, Issue 4, Pages 1–4 (Mi faa2371)  

This article is cited in 4 scientific papers (total in 4 papers)

Finite commutative Jordan subgroups of complex simple Lie groups

A. V. Alekseevskii


Full text: PDF file (396 kB)

English version:
Functional Analysis and Its Applications, 1974, 8:4, 277–279

Bibliographic databases:

Received: 06.12.1973

Citation: A. V. Alekseevskii, “Finite commutative Jordan subgroups of complex simple Lie groups”, Funktsional. Anal. i Prilozhen., 8:4 (1974), 1–4; Funct. Anal. Appl., 8:4 (1974), 277–279

Citation in format AMSBIB
\Bibitem{Ale74}
\by A.~V.~Alekseevskii
\paper Finite commutative Jordan subgroups of complex simple Lie groups
\jour Funktsional. Anal. i Prilozhen.
\yr 1974
\vol 8
\issue 4
\pages 1--4
\mathnet{http://mi.mathnet.ru/faa2371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=379748}
\zmath{https://zbmath.org/?q=an:0307.22008}
\transl
\jour Funct. Anal. Appl.
\yr 1974
\vol 8
\issue 4
\pages 277--279
\crossref{https://doi.org/10.1007/BF01075483}


Linking options:
  • http://mi.mathnet.ru/eng/faa2371
  • http://mi.mathnet.ru/eng/faa/v8/i4/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Alekseevskii, “Stroenie maksimalnykh konechnykh primitivnykh podgrupp grupp Li”, UMN, 30:5(185) (1975), 197–198  mathnet  mathscinet  zmath
    2. A. V. Alekseevskii, “Maximal solvable subgroups of Lie groups”, Funct. Anal. Appl., 14:2 (1980), 114–115  mathnet  crossref  mathscinet  zmath
    3. Pham Huu Tiep, “Irreducible orthogonal decompositions in Lie algebras”, Math. USSR-Sb., 68:1 (1991), 257–275  mathnet  crossref  mathscinet  zmath  isi
    4. V. P. Burichenko, “On a special loop, the discon form, and the lattice connected with $O_7(3)$”, Math. USSR-Sb., 74:1 (1993), 145–167  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:157
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020